Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Took norlevo after ovulation. Have nausea, painful nipples, painful abdomen, feel pregnant. Ectopic pregnancy?

I took norlevo on the 22nd of December, a day after ovulation . I then experienced what were side effects of the norlevo pill as well as pregnancy symptoms . I had lower abdominal pain , mild cramping and slight stabing pain on my abdomen, nausea, painful nipples, darkened aerolas and urinating at night more than once. On the 5th day after taking the pill I experienced back pain and felt as though my uterus was about to drop. I even felt that my uterus was there , could literaly feel it s existance. On the 6th of January I tested postive on a home pregnancy test where I got two lines and the second one was faint. I tested the following day and got the same results. The following day I did a pregnancy blood test where my level was 203. I did a scan and the obygyn could not see anything and said it was still early and told me I was 4 weeks pregnant as I last had my periods on the 9th of December. Yesterday, at 5 weeks 4days, I started bleeding. I went to the doctor and he took scan and saw nothing in my womb and recommended I have a blood test. I am still awaiting results. This morning I was experiencing lower abdominal pain. Should I be worried that I could have an ectopic pregnacy or did I miscarry? I am still bleeding like I m on my periods.
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  381
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
From your description, a miscarriage is a more likely possibility. Since the pregnancy test was faintly positive, a chemical pregnancy is a possibility. Since no fetus was seen on ultrasound scan, miscarriage is likely.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Rakhi Tayal
Answered: Thu, 24 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor